Suivre
Olga Vasilieva
Olga Vasilieva
Professor of Mathematics, Universidad del Valle
Adresse e-mail validée de correounivalle.edu.co
Titre
Citée par
Citée par
Année
Optimal control approach for establishing wMelPop Wolbachia infection among wild Aedes aegypti populations
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado, M Svinin
Journal of mathematical biology 76, 1907-1950, 2018
632018
Implementation of control strategies for sterile insect techniques
PA Bliman, D Cardona-Salgado, Y Dumont, O Vasilieva
Mathematical biosciences 314, 43-60, 2019
602019
Optimal control approach to dengue reduction and prevention in Cali, Colombia
LS Sepulveda, O Vasilieva
Mathematical Methods in the Applied Sciences 39 (18), 5475-5496, 2016
412016
Assessing the effects of daily commuting in two-patch dengue dynamics: A case study of Cali, Colombia
E Barrios, S Lee, O Vasilieva
Journal of Theoretical Biology 453, 14-39, 2018
312018
Optimal control of dengue epidemic outbreaks under limited resources
MS Lilian Sofia Sepulveda Salcedo, olga Vasilieva
Studies in Applied Mathematics 144 (2), 185-212, 2020
28*2020
Optimality criterion for singular controllers: linear boundary conditions
O Vasilieva, K Mizukami
Journal of Mathematical Analysis and Applications 213 (2), 620-641, 1997
281997
Wolbachia-based biocontrol for dengue reduction using dynamic optimization approach
D Cardona-Salgado, DE Campo-Duarte, LS Sepulveda-Salcedo, ...
Applied Mathematical Modelling 82, 125-149, 2020
242020
Establishing wMelPop Wolbachia infection among wild Aedes aegypti females by optimal control approach
DE Campo-Duarte, D Cardona-Salgado, O Vasilieva
Appl Math Inf Sci 11 (4), 1011-1027, 2017
232017
Ross-Macdonald: A model for the dengue dynamic in Cali, Colombia
LS Sepúlveda-Salcedo, O Vasilieva, HJ Martínez-Romero, ...
Revista de Salud Pública 17 (5), 749-761, 2015
222015
Control strategies for a population dynamics model of Aedes aegypti with seasonal variability and their effects on dengue incidence
E Pliego-Pliego, O Vasilieva, J Velázquez-Castro, AF Collar
Applied Mathematical Modelling 81, 296-319, 2020
202020
Predator-prey model for analysis of Aedes aegypti population dynamics in Cali, Colombia
JH Arias, HJ Martinez, LS Sepulveda, O Vasilieva
International Journal of Pure and Applied Mathematics 105 (4), 561-597, 2015
162015
Optimal strategies for dengue prevention and control during daily commuting between two residential areas
D Lasluisa, E Barrios, O Vasilieva
Processes 7 (4), 197, 2019
132019
Optimal policies aimed at stabilization of populations with logistic growth under human intervention
E Cruz-Rivera, O Vasilieva
Theoretical Population Biology 83, 123-135, 2013
122013
Dynamic method of multipliers in terminal control
AS Antipin, OO Vasilieva
Computational Mathematics and Mathematical Physics 55, 766-787, 2015
112015
Bioeconomic model with Gompertz population growth and species conservation
DEC Duarte, O Vasilieva
International Journal of Pure and Applied Mathematics 72 (1), 49-63, 2011
112011
Maximum principle and its extension for bounded control problems with boundary conditions
O Vasilieva
International Journal of Mathematics and Mathematical Sciences 2004, 1855-1879, 2004
112004
Optimal control for enhancement of Wolbachia frequency among Aedes aegypti females
DE Campo-Duarte, O Vasilieva, D Cardona-Salgado
International Journal of Pure and Applied Mathematics 112 (2), 219-238, 2017
102017
Parametric approach to optimal control
A Radwan, O Vasilieva, R Enkhbat, A Griewank, J Guddat
Optimization Letters 6, 1303-1316, 2012
92012
Dynamical processes described by a boundary value problem: necessary conditions of optimality and methods of solving
OO Vasilieva, K Mizukami
Journal of Computer and Systems Sciences International 39 (1), 90-95, 2000
92000
Biological and chemical control of mosquito population by optimal control approach
JH Arias-Castro, HJ Martinez-Romero, O Vasilieva
Games 11 (4), 62, 2020
82020
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20